# SDR DALA2024100109578

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 20,726 hours, 2,386 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Loose
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 OXYGEN PANEL LOOSE / LOCATION:42F. CORRECTIVE ACTION: RE-SECURED PANEL PER A330 AMM 35-21. OK FOR SERVICE. (0580058)
